# SDR HEEA116165

- Difficulty date: June 28, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 18,555 hours
- Engine: Allsn 250C30S
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Obstructed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING THE GEAR HANDLE, IT TOOK MORE THAN (4) MINUTES FOR THE LT MAIN GEAR GREEN LIGHT TO COME ON.  MAINTENANCE FOUND THE FLOAT LINE NOT LETTING THE GEAR DOOR CLOSE PROPERLY.  REPOSITIONED LINE AND SYSTEM CHECKED GOOD.
